# SDR FDEA201507132205

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Bs 1790-1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT SIDE AFTER APU INLET REMOVAL.  THE PERIMETER OF THE APU INLET HAS CORROSION AT BS 1790 - 1825 FROM STRINGER 3.  REMOVED & REPLACED THE SUPPORT ANGLE IAW DWG 148N3152 SHT 1 REV, DWG 148N3105 SHT 1 REV C.  REPAIR CLASSIFIED AS MAJOR.
